# SDR IPXA202403040049

- Difficulty date: February 21, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 11,425 hours
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0856WB1AI
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LUZ DE CAPT PITOT ENCENDIDA DESPUES DEL ARRANQUE DE MOTORES, PROBETA DE TUBO PITOT DEL CAPITAN DAÑADA

CAPT PITOT LIGHT ON AFTER STARTING, PITOT TUBE DAMAGED.
